Lattice Isomorphisms of Purely Inseparable Extensions.

G.F Haddix; J., Vinograde, B. Mordeson

Mathematische Zeitschrift (1969)

  • Volume: 111, page 169-174
  • ISSN: 0025-5874; 1432-1823

How to cite


Haddix, G.F, and Mordeson, J., Vinograde, B.. "Lattice Isomorphisms of Purely Inseparable Extensions.." Mathematische Zeitschrift 111 (1969): 169-174. <>.

author = {Haddix, G.F, Mordeson, J., Vinograde, B.},
journal = {Mathematische Zeitschrift},
keywords = {commutative algebra},
pages = {169-174},
title = {Lattice Isomorphisms of Purely Inseparable Extensions.},
url = {},
volume = {111},
year = {1969},

AU - Haddix, G.F
AU - Mordeson, J., Vinograde, B.
TI - Lattice Isomorphisms of Purely Inseparable Extensions.
JO - Mathematische Zeitschrift
PY - 1969
VL - 111
SP - 169
EP - 174
KW - commutative algebra
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.